MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, the customer reported that on (b)(6) 2026 and (b)(6) 2026, the blood gas analyzer abl90 flex plus analyzer (serial number (b)(6)) gave erratic pco2 results, also when compared to another analyzer ((b)(6)) in the intensive care unit (icu).The patient was on a non-invasive ventilator for which they did not change the settings over the course of the readings they are concerned about.They would have expected the pco2 to come down over the two days they have readings for, but they had two erratic readings.
 
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, the customer reported that from 24feb2026 to 26feb2026, the blood gas analyzer abl90 flex plus analyzer (serial number (b)(6)) gave erratic pco2 results, also when compared to another analyzer (b)(6) in the intensive care unit (icu).The patient was on a non-invasive ventilator for which they did not change the settings over the course of the readings they are concerned about.They would have expected the pco2 to come down over the two days they have readings for, but they had two erratic readings.
 
Additional Manufacturer Narrative
Following have been corrected: section b5: dates on when the event happened was corrected from "on 24feb2026 and 25feb2026" to "from 24feb2026 to 26feb2026".Section b6: last date of comparison measurement was corrected from 25feb2026 to 26feb2026.Section g3: in the initial report it was stated the date of awareness being 26feb2026.It should be corrected in 27feb2026.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
paola giglio
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key24579775
Report Number3002807968-2026-00030
Device Sequence Number15742708
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0546N008
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight41 KG